Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Vertical line between eyes and top of nose. Why does it keep coming back?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
Have a red vertical line 0.5 inch long between my eyes on the top of my nose . I don't wear my glasses in bed. It goes away after a few days. Then re appears in a few days or a week.
Posted Wed, 2 May 2012 in Skin Rash
Answered by Dr. Sujeet N Charugulla 20 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Your skin rash due to spectacle wearing intermittently has a bearing especially when the material of the frame is not plastic/neutral substance. Metallic frames most commonly cause this, as the oxidized metal changes color and may react with the skin to cause the rash.

Ideally, a change to a better frame after informing this to the optician would be best. A good look at the skin region is a must, to check if any treatment is really needed. In that case, an alternative may be suggested for your spectacles, like contact lenses if it suits you. Anti-histaminic preparations may be prescribed as necessary.

Meanwhile try an aloe vera cream over the area at night, give a 5 min break between wearing your spectacles for long periods every hour at least.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor